MAUDE Adverse Event Report: ETHICON INC. EB EXC GRN 4X30IN 5 S/A CCS; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. EB EXC GRN 4X30IN 5 S/A CCS; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number MB47G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.(b)(4).
 
Event or Problem Description
It was reported that a patient underwent a total hip procedure in (b)(6) 2018 and suture was used.During the procedure, the needle broke.All pieces were retrieved from the patient.There were no adverse patient consequences reported.No additional information was provided.

Brand Name
EB EXC GRN 4X30IN 5 S/A CCS
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7780489
Report Number2210968-2018-75138
Device Sequence Number1808504
Product Code GAT
UDI-Device Identifier10705031046283
UDI-Public10705031046283
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB47G
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2018
Initial Report FDA Received Date08/14/2018
Patient Sequence Number1
Patient Age62 YR